MAUDE Adverse Event Report: LIKO AB LIKORALL 242 S, WHITE; LIFT, PATIENT, NON-AC-POWERED

LIKO AB LIKORALL 242 S, WHITE; LIFT, PATIENT, NON-AC-POWERED
Model Number 3122010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the slingbar's hooks broke during a patient transfer.There was no patient/caregiver injury reported as the patient fell back onto the bed.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The picture provided by the customer confirms a fracture in the composite hook.The slingbar will be replaced to resolve the issue.The universal slingbar can be used in combination with liko slings that attaches to the sling bar using sling loops.Liko´s universal sling bars are with two assembly options, fixed assembly or with quick-release hook.Hillrom investigation on previous similar cases concludes that the universal slingbar will not break if it is used as intended.The universal slingbar can hold the load it is designed for if the load is applied according to instruction for use.Tests demonstrate that the composite hooks on the universal slingbar can withstand more than 780 kg load until breakage.Our investigation further shows that the breakage of the composite hook can occur at lower weight if the load is not centered, the load is applied in only one hook or the load is not applied inside the hook as intended.In the instruction for use for universal sling bars (7en160185 rev 5), the safety instruction section states: before lifting, always make sure that the sling¿s strap loops are correctly fastened to the sling bar hooks when the sling strap is extended, but before the patient is lifted from the underlying surface.For safety, load must be applied to all sling bar hooks on the sling bar during the lift! although there was no patient injury associated with the reported event, the report of the sling bar hook breaking during patient lift could contribute to a serious injury or death, if the malfunction were to recur.Therefore, hillrom considers this complaint a reportable malfunction.

Brand Name
LIKORALL 242 S, WHITE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
antonio acquafredda
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key16311823
Report Number8030916-2023-00011
Device Sequence Number17688352
Product Code FSA
UDI-Device Identifier00887761979819
UDI-Public010088776197981911221116
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122010
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown